A uniform boundedness principle in pluripotential theory

Łukasz Kosiński Jagiellonian University Étienne Martel Université Laval Thomas Ransford Université Laval

Complex Variables and Complex Analysis mathscidoc:1912.43007

Arkiv for Matematik, 56, (1), 101 – 109, 2017
For families of continuous plurisubharmonic functions we show that, in a local sense, separately bounded above implies bounded above.
No keywords uploaded!
[ Download ] [ 2019-12-04 09:39:21 uploaded by arkivadmin ] [ 59 downloads ] [ 0 comments ]
@inproceedings{łukasz2017a,
  title={A uniform boundedness principle in pluripotential theory},
  author={Łukasz Kosiński, Étienne Martel, and Thomas Ransford},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191204093921123128563},
  booktitle={Arkiv for Matematik},
  volume={56},
  number={1},
  pages={101 – 109},
  year={2017},
}
Łukasz Kosiński, Étienne Martel, and Thomas Ransford. A uniform boundedness principle in pluripotential theory. 2017. Vol. 56. In Arkiv for Matematik. pp.101 – 109. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191204093921123128563.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved